MAUDE Adverse Event Report: CARDINAL HEALTH CURITY ANTI-RFL 16 FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY ANTI-RFL 16 FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 8946MF
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: when the catheter was inserted to the patient, urine wouldn't come out.Once the catheter was replaced, urine came out.No patient harm.The customer suspects a problem with the first catheter used.
 
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.One decontaminated sample was received for evaluation.A visual inspection of the sample and a functional test of the received device was conducted according to the product specification procedure.The evaluation concluded that the reported issue could not be confirmed because the condition was not observed in the sample device.In addition, according to the results of the functional test, there was no difficulty observed in the flow of the fluid through the catheter and the drainage tube of the bag.The condition reported by the customer could not be duplicated or confirmed on the returned sample therefore, no action plan is deemed required.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
CURITY ANTI-RFL 16 FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key13225429
Report Number9612030-2022-03134
Device Sequence Number19858701
Product Code KNX
UDI-Device Identifier10884521050655
UDI-Public10884521050655
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8946MF
Device Catalogue Number8946MF
Device Lot Number2107434864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown